| Model Number |
SC-1432 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient received an end of life message on the spinal cord stimulator (scs) remote and the ipg was no longer working.The patient underwent an ipg replacement procedure and was doing well postoperatively.The explanted device was not returned as it was disposed of by the facility.
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred two months prior to the date the manufacturer became aware.